Can anyone explain to me why you shouldnt take allergy meds such as tylenol, sudafed or benydryl if your on anti-depressants? I know I take allgery meds when it permits, but I want to make sure im not going to accidentally mix something I shouldnt?
You should be fine. Just be aware that some antidepressants can make you prone to feeling more drowsy than normal and allergy meds can do the same. So if you are taking both, be sensitive to the fact that you may feel more tired than usual
I also think the reason is the potential for drowsiness. You need to be careful when you mix medications. Always check with a pharmacist when in doubt. I once took a strong cough medication that I shouldn't have and I ended up with the weirdest feeling, like a strange *****ly sensation all over my brain. I am extremely careful now. I take non-drowsy allergy medication.
I had the same problem last night. I called the local hospital when I wasn't sure but I had an allergic reaction to the bermuda grass at my school. I was sneezing and coughing and all that stuff. I finally talked with my doc this morning and he said it was fine for me to take my Wellbutrin and Claritin allergy medicine.